# SDR ZZDA2010030

- Difficulty date: January 20, 2010
- Submitted: January 22, 2010
- Operation: Air carrier
- Aircraft: N315AT
- Make and model: Boeing 737
- Aircraft serial: 35788
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E-PATH STRIP BROKEN AT AIRCRAFT RIGHT, ROW 1 (PHOTOLUMINSCENT LIGHT).   REPLACED BROKEN STRIP, REF MM 33-51.
